# SDR CALA9700121

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN INBOARD AND OUTBOARD ACTUATOR ROD END ATTACH RIBS OF NR 5 SLAT.  THE CRACKS WERE STOP DRILLED IAW SRM 51-10-1.  A DOUBLER AND ANGLE REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-2 AND 51-10-1.
